# SDR CALA2025040403531

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,213 hours, 22,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

1R DOOR WILL NOT ARM FOUND GIRT BAR FLOOR FITTINGS BLOCKED BY DEBIS. REMOVED DEBRIS. DOOR ARMS AS INTENDED. OPS CHECK GOOD REF AMM 25-66-00.
